I had to quit my Methotrexate due to elevated liver enzymes. I restarted Plaquenil, which I had quit taking a couple years ago.
I have become very jittery, shaky, and nervous and wonder if it is the holidays, or a side effect that will temporarily subside, since I know how long it takes Plaquenil to begin working.
I also seem to be having sinus and lung problems that have not gotten any better over the last year. I have many auto immune conditions and refuse to take antibiotics.
Would appreciate any suggestions or replies.
Hi AUjewel, I’m sorry you’re not feeling well. Hope it gets better soon.
I took plaquenil for a while but had to stop because It made me very short of breath and I couldn’t move my chest.
It also made my problems with swallowing worse and had one day where I was shaking badly. I stopped it and slowly got better.
But I’m very sensitive to medication so it’s different for every person ofcourse.
Really hope those symptoms will disappear, get better soon!
Thanks for replying! I had quit Plaquenil last time and felt so bad and was just about unable to eat. I don't take Tramadol, I use to take one at night but really could no longer afford to take so many RX's, 19 at that time. I also quit my Wellbutrin but the pain became so bad...I was really down.
MD's nurse told me Wellbutrin helped with pain in Fibro, so I have started it back. At same time had to quit Methotrexate, so who knows what is going on.
It helps to have you guys so much because I have no support system at all. My family and friends think i am just a hypo chondriac. I have totally isolated myself and appreciate you all that understand. Thanks..going to hang in for awhile, check on cutting back on Plaquenil maybe. Good luck and Happy Holidays to you all!
When I first started on Plaquenil, I was like that for about a month. I was also very emotional, which I am not usually. It DID calm down, and I hope it will for you as well.
I’m going through one of those frustrated times where I feel like no one in my life gets it or wants to get it (it being what I go through with all this autoimmune/fibro crap). It makes me feel sad and alone! How do you guys deal with it??
As for the Plaquenil, I shake and have problems swallowing…could it be the Plaquenil?
Mcspires I was the exact same way. It took me some time to get used to it but I am ok now. But I do however get shaky sometimes where I can’t hold a cup or a pen or anything. It usually seems to come the day after I do something physical.
I am highly allergic to Plaquinil so i cant help you there but sinuses and lung issues can be a big part of SS please dont refuse antibiotics and get this checked out because lung issues with SS can be lufe threatening if not treated properly
Refusing antibiotics without a known infection (confirmed by differential culture if possible) is not a bad decision. ABX raise havoc with the immune system as well as effect many of the medications we routinely take.
The symptoms you are reporting BTW are also consistent with SS. That doesn't mean the meds aren't working, in fact it could mean they are. And this is where it gets hard and has the docs pulling out their hair. The purpose of the medications is to have the autoimmune system send a different message out. In the case of SS that message for the most part is going to to the exocrine system.
The end result is that the exocrine system operates DIFFERENTLY if it receives the message. Sometimes its like talking to teenager..... They get the message, they hear the message but getting them to respond is a different matter. (In my house it usually involves changing the Wi-fi pass word and or making some changes in the device management section of the cell company. (nothing like having the only text they can get involves "clean your room") And just like a teen that response isn't always predictable. Its usually "different" now different can be good or not. So instead of stopping at different, you ask is it "better?" For example is shaking hands better than neuralgia in my feet?
I've seen way to many folks throw out the baby with the bath water. What they call side effect really aren't side effects. We need to evaluate all along the way using different/better. Telling your Doc this make me nervous isn't near as helpful in tweaking your treatment as My feet aren't burning but I sure am "touchy" he can work with the latter. the former not so much.
The sinus and lung problems can be a symptom of the sjogren's. I have then both as well as dry eyes and mouth. I have read several websites which list all all 4 as common symptoms. My lungs often burn as if I had gone running. I rub a few drops of pure peppermint oil (not extract) between my hands, cup my hands and inhale deeply through my mouth. I was shocked how eleviated my lung discomfort. You can also put a few drops in a defuser and let the smell fill your room. Then everyone in your home can benefit from just a few drops. It is completely safe and organic even for babies.
I am new to the idea of sjogren's, but I haven'heard or read anything that suggests bleeding or painful ears being a symptom of sjogren's. I also don't know about anyone else but I do not have symptoms of anxiety or nervousness. I have no side effects from plaquenil.